# SDR UPS02839821

- Difficulty date: October 13, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 2,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 STA 1600 L21L FLOORBEAM FITTING CRACKED.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D, DRILLED NEW FITTING AND INSTALLED IAW DC8 SRM 51-1-20D AND DAC DWG 3751062.
